# SDR ASAA2022030337609

- Difficulty date: March 3, 2022
- Submitted: March 5, 2022
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 51,952 hours, 15,592 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AUTOPILOT B DISCONNECTED FOR 15 MINUTES AT FL350. F/O NAV DISPLAY ALSO LOCKED UP. UNABLE TO MOVE HEADING INDICATOR COMPLETED MCP LOCKUP, NO HELP. AUTOPILOT AND NAV DISPLAY WAS RESTORED 15 MINUTES LATER. GROUNDED - YES. DFCS BITE LOGGED 22-11607, MCP DATA INV. PERFORMED B737-800 FIM 22-11 TASK 817, ALL TESTS NORMAL REF FIM 22-11 TASK 803.
